# SDR CALA2013100400727

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 40,445 hours, 12,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0572 R4 DOOR EVIDENCE OF CORROSION ON FLOOR SUPPORT BEAM RBL45.5 BETWEEN BS 1645 & BS 1681 R & R FLOOR BEAM SUPPORT AT RBL 45.5 FROM STATION 1645 TO 1684, R & R IAW B757-300 SRM 51-40-02. FLOOR BEAM SUPPORT FOUND OUT OF LIMITS IAW 757-300 SRM 51-10-02.
